# SDR P5CA9600230

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- Engine: Pwa JT9D7A
- System (JASC): 7320 · Fuel Controlling System
- Part: Ps4 Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER AIRCRAFT WAS PUSHED OFF BLOCKS, UNABLE TO START NR 1 ENGINE, HANGING WITH NO ACCELERATION.  INSPECTED AND FOUND BURNER PRESSURE SENSE PS4 LINE LOOSE AT FCU.  TIGHTENED SAME, ENGINE START AND OPERATION NORMAL IAW MM 71-00-00.
